# SDR R61A2022110900689

- Difficulty date: November 4, 2022
- Submitted: November 9, 2022
- Operation: Air carrier
- Aircraft: N246JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000262
- Aircraft time: 33,919 hours, 21,419 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Unknown
- Condition: Unknown
- Location: Adc
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

NO VALID AIR DATA ON ALL INSTRUMENTS AR SPEED AND ALT. DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. PERFORMED ADS SYSTEM FUNCTIONAL CHECK IAW AMM 34-15-00, OPS CHECK GOOD.
